# SDR UPS05845725

- Difficulty date: October 19, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 8-25 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 8-25 LONGERON 19R IS CORRODED (EXFOLIATING).  REMOVED LONGERON END FITTING, REMOVED CORROSION, AND REINSTALLED LONG END FITTING IAW SAA SK 813-822730.
